# SDR MASA00142

- Difficulty date: November 6, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6009 - PHX-DSM - DURING PRE-FLIGHT, THE APU SHUT DOWN, WHEN THE APU SHUT DOWN SMOKE FROM THE EXHAUST CAME INTO THE AIRCRAFT ALERTING THE CREW TO THE SMELL OF SMOKE.  THE CREW FEARED A FIRE SO THE DECLARED A GROUND EMERGENCY.  THE FIRE TRUCKS RESPONDED AND NO FIRE WAS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
